MAUDE Adverse Event Report: ICU MEDICAL, INC MEDEX HI-FLO 4-WAY STOPCOCK W/MALE LUER LOCK; STOPCOCK, I.V. SET

ICU MEDICAL, INC MEDEX HI-FLO 4-WAY STOPCOCK W/MALE LUER LOCK; STOPCOCK, I.V. SET
Catalog Number MX4341L
Medical Device Problem Code Fitting Problem (2183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3: date of event is unknown; no information has been provided to date.H3: device not returned to manufacturer.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that luer lock is slipping with the syringe.The reporter stated when they placed a syringe on the end and twisted to lock in place, the luer lock kept clicking and never truly locked the syringe in place.Patient involvement was unknown.
 
Additional Manufacturer Narrative
D3.Mfg name: corrected the device was not returned for evaluation.Lot: 6072510 was released from manufacturing and there are no associated nonconformances with this lot, and no trending could be identified for this part or lot number.No sample nor photo of the reported defect were submitted with the complaint record.With no evidence of the defect, the defect could not be confirmed.

Brand Name
MEDEX HI-FLO 4-WAY STOPCOCK W/MALE LUER LOCK
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL, INC
6250 shier rings road
dublin OH 43016
Manufacturer Contact
reed covert
6250 shier rings road
dublin, OH 43016
2247062300
MDR Report Key21909508
Report Number1526863-2025-00045
Device Sequence Number19879697
Product Code FMG
UDI-Device Identifier10351688507648
UDI-Public(01)10351688507648(17)271120(10)6072510
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMX4341L
Device Lot Number6072510
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2025
Supplement Date Received by Manufacturer06/29/2025
Initial Report FDA Received Date04/25/2025
Supplement Report FDA Received Date07/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown